# SDR SCNA20230313098S

- Difficulty date: March 3, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL: INCLUDED TOTAL TIME AND TOTAL CYCLES
